# SDR ASAA2020061742804

- Difficulty date: June 14, 2020
- Submitted: June 17, 2020
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 19,253 hours, 6,192 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Part time: 89,644 hours, 39,488 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP LIGHT ILLUMINATED ON MASTER CAUTION RECALL. LIGHT EXTINGUISHED ON MASTER CAUTION RESET.  GROUNDED - YES.  INTERROGATED BOTH PACK CONTROLLERS, NO FAULTS NOTED. DUE TO HISTORY REMOVED & REPLACED CONTROL CABIN TRIM AIR VALVE. OPS CHECKED GOOD & NO FAULTS NOTED IAW AMM 21-61-21.
